Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Currently on mini pill. Have pregnancy symptoms. Had period. Pregnant?

Hello, i am currently on the mini pill and i have been using it for about 3 weeks now, in the second week i was bleeding for about 12 days, i have been unusually tired, i haven t been getting any sleep, my breasts are getting larger and sore, i have been getting headaches which i don t usually get and i have been feeling quite unwell. I last had sex 4 and a half weeks ago, is it possible that i could be pregnant?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to healthcare magic.
there is a possibility that you could be pregnant with the symptoms you are experiencing,
i would suggest get a pregnancy test done to rule it out.
the pills are not 100% pregnant free there is possiblity to get pregnant despite being on them.
if pregnancy test is negative then confirm with hcg levels ,if it is still negative then you could be just experiencing symptoms due to hormone imbalance.
hope to have answered your query
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor